# SDR ABXA2022082284

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 86,275 hours, 29,620 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R GEN FAILURE PRIOR TO 80 KNOTS ON TAKE OFF. ABORTED TAKE OFF AND RETURNED TO GATE. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED RT GEN. IAW MEL 24-00-1-1. PLACARD INSTALLED, AIRCRAFT RELEASED ETOPS 120. MAINTENANCE PROCEDURES C/W MBCB 08.25/22. AIRCRAFT RETURNED TO SERVICE.
